# SDR EIA2006241

- Difficulty date: October 7, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2397 · Communications System Wiring
- Part: Pin
- Condition: Damaged
- Location: Hand Mike Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROX 15 MIN AFTER DEPARTURE, AIRCRAFT HAD TOTAL COMM FAILURE WHILE F/O AUDIO PANEL SELECTED TO VHF1.  PREVIOUSLY REPAIRED SYSTEM FOR INTERMITTENT OPERATION.  ATTEMPTED TO REPAIR SHORTED HAND MIKE SWITCH AND FOUND NR 5 PIN DAMAGED, REPLACED HAND MIKE JACK AND REPAIRED ASSOCIATED WIRE.
